Algorithms for square-3PC(·, ·)-free Berge graphs


There is a more recent version of this eprint available. Click here to view it.

Maffray, F., Trotignon, N. and Vuskovic, K. (2008) Algorithms for square-3PC(·, ·)-free Berge graphs. SIAM Journal on Discrete Mathematics, 22 (1). pp. 51-71. ISSN 0895-4801



  • Maffray, F.
  • Trotignon, N.
  • Vuskovic, K.
Copyright, Publisher and Additional Information: © 2008 Society for Industrial and Applied Mathematics. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: recognition algorithm, maximum weight clique algorithm, combinatorial algorithms, perfect graphs, star decompositions
  • Published: February 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Mrs Irene Rudling
Date Deposited: 05 Mar 2009 18:39
Last Modified: 08 Feb 2013 16:57
Published Version:
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Refereed: Yes
Identification Number:

Available Versions of this Item

Share / Export